Doctor insights on:
How Can I Help My Husband See He Needs To Get Back On His Depression Meds
Depression meds?: Many patients with mental illness have poor insight and judgement. They don't believe they r sick and they don't take their medication. Usually family support is important and may be able to convince u husband that taking his medication is important for both of u and whole family. Sometimes if u convince him to seek family therapy may work as well. ...Read moreSee 1 more doctor answer
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
See your doctor.: Low sex drive is a common side effect of antidepressants, particularly the selective serotonin reuptake inhibitors (ssris). Your provider may be able to switch you to a different medication with fewer sexual side effects, or recommend ways to approach this in your relationship with your husband. You may want to discuss this issue with your doctor to see what options are available. ...Read moreSee 1 more doctor answer
Wrong question: The right question is how is your depression doing? If you were being treated for a first episode of major depression, the standard of care is to treat for 1-2 years (one year and if doing fine taper the meds over the next 3-6 months or longer). You also indicate you are a "moderate" drinker, which by definition you aren't. Safe drinking in a woman is ...Read moreSee 1 more doctor answer
I have no motivation to do anything. All I do is work and sleep. I am on depression meds and they work to a point. How do I get outta this funk i'm in?
Depression: Medication is not enough to conquer depression, individual or group psychotherapy are very helpful in alleviating depressive symptoms. Ask your doctor for a referral to someone who practices psychotherapy, ths will likely help you get out of the funk your are experincing. My best. ...Read moreSee 2 more doctor answers
I'm on two depression meds, and i'm always tired no matter how much sleep i get. My thyroid has been checked and is fine. What's the problem?
Multifactorial: Could b many things. Depression makes some people feel really tired. U only list one anti depressant, but also an anti histamine, which for some can cause fatigue. I would suggest eliminating alcohol completely since it can distort sleep architecture and cause non-restorative sleep. Make sure you're staying active during the day and unwinding properly at night. Be well. ...Read moreSee 1 more doctor answer
I'm 30/f/white. Have been off my depression meds since i gave birth to my daughter back in 2005. I need them now desperately no money or insurance?
Affordable care: There are many options for affordable mental health care, and also assistance with medications. Here's a resource where you can look for clinics in your own area, many of which also provide other health services too: http://tinyurl.Com/mbtmwyv and http://tinyurl.Com/b7t76g there are also patient assistance programs offered by drug companies: http://tinyurl.Com/d3rdqcc good luck. ...Read moreSee 1 more doctor answer
Depends: Medication is very a very individual issue as different people react differently to medication, you might get different side effects or you might not be benefiting. Medication choice depends on your health history, your previous psychiatric history, severity of your symptoms. Your psychiatrist is the best person to address your medication concerns. ...Read more
Check labs: Depression can be caused by an underlying medical condition, such as thyroid disease. It is important to get your thyroid checked because it can also cause fatigue and a variety of other symptoms. Medications for depression can also cause fatigue so talk to your doctor about getting to the root of the problem. ...Read moreSee 1 more doctor answer
My doctor always gives me depression meds for my anxiety but it never works. Should i tell him to try something else?
Options: Rather then telling him to try something else, i would present him with the problem. The two of you can explore solutions together. The best outcomes usually occur when the provider and patient work together as a team. He may opt to add an adjunctive medication, increase the dose, change meds or add in other treatments (cbt, yoga, acupuncture, deep breathing exercises, progress muscle relaxation). ...Read more
I am n depression meds.help me taper it off please the venlafaxine and imipramine how do I it. Please help me. ?
Talk to your doctor: Obviously you are given 2 antidepressant for major depressive disorder. As a rule, you should not taper them off without your doctor's approval and supervision. The consequence could be serious when you are not ready to get off from these medications. Psychotherapy may help if you don't like taking the side-effects of medications. ...Read moreSee 1 more doctor answer
Great question: Researchers have been asking this question for a long time, because the clinical facts go against the notion that antidepressant effectiveness depends only on serotonin and other neurotransmitter availability changes. Those actually happen long before antidepressant effect "kicks in" -- meaning that antidepressant response could also require neural changes that take longer to develop. ...Read more
Makes you sick: Sudden discontinuation of antidepressants can lead to withdrawal symptoms which may include nausea, muscle aches, fatigue, jittery or anxious feeling, and headache, just to name a few. Patients should always discuss discontinuing these medications with their provider to ensure the proper time to discontinue and to discuss a slow taper of these medications. ...Read moreSee 1 more doctor answer
Should I stop taking my depression meds if they are not working? This would be without my dr permission
See your doctor.: It is always in your best interest to discuss problems with your medication to your doctor. Sometimes, the dose is not enough or you have not taken it long enough. If, in spite of adequate dose and time, it still not effective, he could try you on another medication. There are many types of antidepressants and some people respond better to other types. ...Read more
Depression Treatment: I understand your frustration. Let the Wise person in you ask: •Severity of depression •Stressors in life causing depression •Unresolved emotional conflicts in your life at this time; and of thepast •Use of Alcohol and Drugs •Severity of Anxiety Discuss with Psychiatrist •Diagnosis of Anxiety, Depression or both •Severity of symptoms now needing medication •Therapy •Breathing;Music Relaxation ...Read moreSee 2 more doctor answers
Talk to your doctor: In general, it may take a few weeks before anti-depressants are able to help your depression and/or anxiety, so you should talk to your doctor about therapy or further information on how your treatment should be progressing. It's worth noting that anxiety when you start an anti-depressant can happen, but is usually transient. Don't rely only on medications to relieve your anxiety. Exercise. ...Read moreSee 1 more doctor answer
Depression: Unfortunately you are not telling us what you've been on and how you were diagnosed with depression. There are different types of antidepressants that act through different pathways, they take a few weeks to reach therapeutic levels in your system and they don't work for everyone. Your psychiatrist will need to re-evaluate your diagnosis and treatment based on your response. Be patient. ...Read more
Need to work on both: I agree with my colleague that you need to work on both your alcoholism and depression. The 2 are frequently related, and they mutually intensify and complicate each other. You may need an inpatient program where both problems can be addressed: it's called "dual diagnosis." please speak with your prescribing physician about this. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- How can i help my husband cope with my low sex drive from depression meds?
- How can i help my husband manage his anxiety about the pregnancy?
- My husband has a herniated disc should he sleep on his back
- How can i get my dependent husband to engage in the activities he likes again?
- How can i get my boyfriend to stop repressing his anger and tell me how he feels?
- Can i get pregnant if he pulled out and then puts his penis back in?
- If he put his penis a few inches in my vagina can i get pregnant
- How can i treat my son eczema its all over his body and its swoll he can sleep?
- How can i help my husband who is depressed because of his obesity?